# SDR SWAA2021110133799

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 47,518 hours, 28,492 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TE HAS CRACKED WEB ANGLE AT APPR WS 278.5 ; / [01] REMOVED AND REPLACED WEB ANGLE IAW SRM 51-40-02
